# SDR IPXA10560153

- Difficulty date: May 20, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: HFAB53PNL002
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR WEB IS GOUGED 17 INCHES FROM FWD END AND 5.5 INCHES FROM LOWER END.  REMOVAL, RECEIVED AND HEAT TREATED PANEL. INSTALLED IAW SRM 51-40-05-0G, AMM 51-20-04-7.
